Alert archive / Virginia / Tornado Warnings in 2019

Tornado Warning 39, NWS Wakefield, VA

April 19, 2019Lancaster County, Middlesex County, Northumberland County, Virginia

NWS Wakefield, VA issued this tornado warning at Apr 19, 2019, 8:37 PM EDT for Lancaster County, Middlesex County, Northumberland County, Virginia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2019, 8:37 PM EDT (00:37 UTC)
Expired
Apr 19, 2019, 9:00 PM EDT
In force
23 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Lancaster County, VA, Middlesex County, VA, Northumberland County, VA

The radar

The Norfolk radar (KAKQ), 97 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:17 PM EDTTornado WatchSPC11 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2019-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2019-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 358 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
358 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

463 
WFUS51 KAKQ 200037
TORAKQ
VAC103-119-133-200100-
/O.NEW.KAKQ.TO.W.0039.190420T0037Z-190420T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
837 PM EDT FRI APR 19 2019

The National Weather Service in Wakefield has issued a

* Tornado Warning for...
  East central Middlesex County in eastern Virginia...
  Southeastern Northumberland County in eastern Virginia...
  Eastern Lancaster County in eastern Virginia...

* Until 900 PM EDT.
    
* At 836 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over White Stone, or near Kilmarnock, moving northeast
  at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Kilmarnock around 840 PM EDT.
  Wicomico Church around 850 PM EDT.
  Fair Port around 855 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Byrdton, Weems, Senora, Slabtown, Brook Vale, Bertrand, Reedville,
Lilian, Millenbeck and Foxwells.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3789 7624 3789 7621 3783 7622 3775 7629
      3770 7627 3767 7630 3761 7625 3759 7634
      3757 7628 3756 7630 3757 7633 3756 7634
      3756 7639 3758 7639 3759 7644 3758 7644
      3761 7646 3761 7649 3766 7655 3792 7628
TIME...MOT...LOC 0036Z 222DEG 42KT 3765 7639 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

MRD
1 follow-up statement
832 
WWUS51 KAKQ 200046
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
846 PM EDT FRI APR 19 2019

VAC119-200056-
/O.CAN.KAKQ.TO.W.0039.000000T0000Z-190420T0100Z/
Middlesex VA-
846 PM EDT FRI APR 19 2019

...THE TORNADO WARNING FOR EAST CENTRAL MIDDLESEX COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight EDT for eastern
Virginia.

LAT...LON 3789 7624 3789 7621 3783 7622 3775 7629
      3770 7627 3767 7630 3761 7625 3761 7626
      3760 7628 3774 7647 3791 7629 3792 7628
TIME...MOT...LOC 0046Z 219DEG 36KT 3772 7632 

$$

VAC103-133-200100-
/O.CON.KAKQ.TO.W.0039.000000T0000Z-190420T0100Z/
Northumberland VA-Lancaster VA-
846 PM EDT FRI APR 19 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN NORTHUMBERLAND AND EASTERN LANCASTER COUNTIES...
    
At 846 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Kilmarnock, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Fair Port around 855 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Foxwells, Byrdton, Fleeton, Opheila, Brook Vale, Rehoboth Church,
Reedville and Lilian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3789 7624 3789 7621 3783 7622 3775 7629
      3770 7627 3767 7630 3761 7625 3761 7626
      3760 7628 3774 7647 3791 7629 3792 7628
TIME...MOT...LOC 0046Z 219DEG 36KT 3772 7632 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

MRD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Apr 19, 8:23 PM EDT, 14 minutes earlier.

Area forecast discussion, Apr 19, 8:23 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
823 PM EDT Fri Apr 19 2019

.SYNOPSIS...
A strong cold front will cross the area this evening into early
Saturday. An upper level low will be slow to lift away to the
northeast over the weekend.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 425 PM EDT Friday...

Significant wx expected acrs the CWA fm late this aftn into
early Sat morning, as numerous showers/tstms right in advance of
a cold front and well ahead of a digging upper trough to the
west, will push ENE acrs the region. A potentially volatile
combination of wind shear and instability, along with PWATs
between 1.5-1.7 inches, will result in the possibility of strong
or severe storms, along with concern for heavy rain/flash
flooding.

The main threat with any severe storms will be for damaging wind
gusts, especially in any bowing line segments that form. However,
model forecast soundings continue to indicate 100 to as much as
300 m2/s2 of 0-1km storm relative helicity, which would support
a continued threat for embedded supercellular structures and
associated tornado potential within the convective line. The
pcpn and cold front will push offshore during Sat morning, with
at least partial clearing fm west to east very late tonight thru
Sat morning. Lows tonight mainly in the upper 50s to lower 60s.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
As of 440 PM EDT Friday...

Most of the region will become at least partly sunny during Sat,
as pcpn pushes out to sea and upper low pressure remains west of
the area. A few isolated showers could move into extrm wrn
counties late in the day. Highs on Sat will range fm the mid 60s
to lower 70s. Upper low pressure will then move into and acrs
the region Sat night into early Mon morning. This will result in
more clouds along with a slgt chc to chc PoPs for showers. More
sunshine will return to all areas during Mon, as the upper low
moves away to the NE.

Lows Sat night in the upper 40s to mid 50s. Highs on Sun in the
60s. Lows Sun night in the mid 40s to lower 50s. Highs on Mon in
the upper 60s to mid 70s.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 330 PM EDT Friday...

The extended period begins with the upper trough that will
impact the region this weekend finally exiting the area and a
stronger upper level ridge building in and across the
southeastern US. As the ridge builds in, expect to see a period
of warmer weather and also drier conditions on Tuesday.

There is a great deal of uncertainty from Wednesday through
Friday however as several shortwave troughs try to break down
the SE ridge and push a surface front through the area. The
models are showing little consistency between themselves and
little run to run consistency either. The 00z ECMWF was quicker
to push the surface front south of the area as it was more
progressive with the upper level shortwave trough and had the
surface front south of the region by Thursday before lifting it
back north on Friday. The 12z GFS on the other hand was slower
to move the front through waiting until Thursday night to push
the front through as a stronger northern stream trough
approaches on Friday. Then the 12z ECMWF completely changed
things by being so slow that is never has the front reach the
area and amplifies the upper trough over Texas and holds the
front northwest of the area into Friday night. So confidence in
the over pattern is low. For now, have added a generally low
chance of showers into the forecast from Wednesday into Friday
and it will all be dependent on the position of the front.

For temperatures, have gone a touch warmer on Tuesday into
Wednesday with readings in the upper 70s to the lower 80s. But a
touch cooler on Thursday and Friday with readings in the mid
70s. But if the front does stay to the north, readings could be
a little warmer toward the tail end of next week. Overnight lows
should stay on the milder side in the 50s across the region.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
As of 815 PM EDT Friday...

Synoptic southerly winds at 10-20 knots with gusts to around 30
knots will continue thru early tonight at the TAF sites, outside
of showers/tstms associated with the cold front. Otherwise,
heavier showers and strong or severe tstms will push ewrd acrs
ern TAF sites tonight into early Sat morning, with localized
restrictions to MVFR (IFR?), as the frontal boundary pushes into
and acrs the area. The pcpn and cold front will push offshore
during Sat morning, with VFR conditions returning for the
remainder of Sat.

Outlook: Upper low will be slow to move into and acrs the region
Sat evening into early Mon morning. This will result in more
clouds (still mainly VFR CIGs), esply over RIC/SBY/PHF, along
with the slgt or sml chc for showers.

&&

.MARINE...
As of 350 PM EDT Friday...

Deep low pressure will track NNE over the Piedmont late this
aftn and evening with an intensifying LLJ over the Mid-Atlantic
coast. A S wind will increase to 20-25kt through this aftn, with
occasional gusts to ~35kt as showers/tstms track NNE along the
wrn shore of the Bay. A S wind will increase to 25-30kt this
evening with the potential for 35-40kt gusts (and potentially
stronger with convection later this evening, which can be
handled with SMWs). The Gale Warning has been added to the Bay,
Lower James, and nrn ocean as observed gusts to ~35kt have
increased over the past 1-2hrs. Waves to build to 4-5 ft on the
Chesapeake Bay, seas to 7-10 ft (by late today into tonight).
Winds are expected to diminish overnight tonight post
convection.

Low pressure will be slow to exit the region during the
weekend. Will maintain a S wind 15-20 kt Saturday for most
marine areas (aob 15 kt on the rivers), becoming SW for Saturday
night, Sunday with further lowering of speeds expected.

&&

.TIDES/COASTAL FLOODING...
As of 350 PM EDT Friday...

Latest guidance depicts potential minor tidal flooding for the
Bay-side of the lower MD Ern Shore where tidal departures are
expected to average 1.0-1.5ft MLLW. Additional minor flooding
is possible along the Albemarle Sound with a strong S wind. A
coastal flood advisory has been issued for the MD Ern Shore from
midnight to 7 am Saturday, and a coastal flood statement has
been issued through 8 am Saturday.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch until 4 AM EDT Saturday for MDZ021>025.
     Coastal Flood Advisory from midnight tonight to 7 AM EDT
     Saturday for MDZ021>023.
NC...Flash Flood Watch until 4 AM EDT Saturday for NCZ012>017-
     030>032-102.
VA...Flash Flood Watch until 4 AM EDT Saturday for VAZ048-060>062-
     064>069-075>090-092-093-095>100-509>525.
MARINE...Gale Warning until 6 AM EDT Saturday for ANZ650-652-654-656-
     658.
     Small Craft Advisory until 6 AM EDT Saturday for ANZ635>637.
     Gale Warning until 4 AM EDT Saturday for ANZ630>634-638.

&&

SYNOPSIS...TMG
NEAR TERM...TMG
SHORT TERM...TMG
LONG TERM...ESS
AVIATION...TMG
MARINE...AJZ
TIDES/COASTAL FLOODING...AKQ
Hazardous weather outlook, Apr 19, 4:16 PM EDT, 4 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
416 PM EDT Fri Apr 19 2019

MDZ024-025-VAZ099-100-202030-
Inland Worcester-Maryland Beaches-Accomack-Northampton-
416 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY...

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MDZ021>023-202030-
Dorchester-Wicomico-Somerset-
416 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
EDT SATURDAY...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

VAZ064-075>078-085-086-509>511-521-522-202030-
Caroline-Westmoreland-Richmond-Northumberland-Lancaster-Middlesex-
Mathews-Western Louisa-Eastern Louisa-Western Hanover-Western Essex-
Eastern Essex-
416 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY...
...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central Virginia, east
central Virginia, eastern Virginia and north central Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ012>017-030>032-102-VAZ048-060>062-065>069-079>084-087>090-092-
093-095>098-512>520-523>525-202030-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward-
Cumberland-Goochland-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-
Brunswick-Dinwiddie-Prince George-Charles City-New Kent-Gloucester-
Greensville-Sussex-Surry-James City-Southampton-Isle of Wight-
Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-York-Newport News-Hampton/Poquoson-
416 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY...
...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Apr 19, 7:09 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WAKEFIELD VA
709 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     1 SW EAST HIGHLAND PARK 37.56N 77.40W
04/19/2019                   HENRICO            VA   BROADCAST MEDIA

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            SW EAST HIGHLAND PARK. TREE DOWN ON POWER
            LINES ON ST. CLAIRE LN.

&&
Local storm report, Apr 19, 7:27 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
727 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FUNNEL CLOUD     2 ESE FERNCLIFF         37.92N 78.08W
04/19/2019                   LOUISA             VA   911 CALL CENTER

            SEVERAL TRUCK DRIVERS REPORTED A FUNNEL
            CLOUD ON I-64 NEAR SHANNON HILL.

&&
Local storm report, Apr 19, 8:06 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
806 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TORNADO          3 ESE FORKSVILLE        36.74N 77.99W
04/19/2019                   BRUNSWICK          VA   LAW ENFORCEMENT

            REPORTED AT 950 AND 1450 EVANS CREEK RD,
            BRODNAX, VA. SMALL STRUCTURES DAMAGED. TREE
            ON A HOUSE AND TOPS OF TREES TWISTED OFF.

&&

ESS
Local storm report, Apr 19, 8:17 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
817 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TORNADO          1 NW FREDERICKS HALL    38.00N 77.84W
04/19/2019                   LOUISA             VA   TRAINED SPOTTER

            TRAIN SPOTTER CONFIRMS A TORNADO ON THE
            GROUND WITH POWER FLASHES AT THE 6200 BLOCK
            OF FREDERICK HALL IN LOUISA COUNTY.

&&
Local storm report, Apr 19, 8:23 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
823 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TSTM WND DMG     1 WNW YORKTOWN          37.24N 76.52W
04/19/2019                   YORK               VA   LAW ENFORCEMENT

            LAW ENFORCEMENT OFFICER REPORTS THAT THERE
            ARE SEVERAL TREES SNAPPED ON WATER ST.,
            POSSIBLE CAUSE BY A TORNADO.

&&
Local storm report, Apr 19, 8:29 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
829 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TSTM WND DMG     2 ENE DURAND            36.73N 77.55W
04/19/2019                   GREENSVILLE        VA   PUBLIC

            TREES DOWN REPORTED AT 1699 PURDY RD,
            GREENVILLE, VA.

0656 PM     TSTM WND DMG     LANES CORNER            36.67N 77.54W
04/19/2019                   GREENSVILLE        VA   911 CALL CENTER

            TREES DOWN REPORTED AT 935 LOW GROUND RD.

0648 PM     TSTM WND DMG     2 WSW BRINK             36.61N 77.66W
04/19/2019                   GREENSVILLE        VA   PUBLIC

            NUMEROUS TREES AND POWER POLES DOWN IN
            FOUNTAIN CREEK AREA.

&&

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:03 PM EDTTornado WarningAKQEssex, King and Queen, King William, Lancaster, Middlesex, New Kent and 2 more27 min
Apr 19, 8:10 PM EDTTornado WarningAKQCity of Chesapeake, City of Suffolk35 min
Apr 19, 8:11 PM EDTTornado WarningAKQGloucester, King and Queen, Mathews, Middlesex, York34 min
Apr 19, 8:16 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Portsmouth, City of Suffolk44 min
Apr 19, 8:26 PM EDTSpecial Marine WarningAKQ64 min
Apr 19, 8:26 PM EDTTornado WarningAKQLancaster, Northumberland, Richmond, Westmoreland34 min
Apr 19, 8:30 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, York, City of Hampton, City of Newport News, City of Poquoson45 min
Apr 19, 8:49 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Virginia Beach41 min
Apr 19, 8:53 PM EDTSpecial Marine WarningAKQ67 min
Apr 19, 8:53 PM EDTSevere Thunderstorm WarningAKQAccomack, Northampton67 min
Apr 19, 8:55 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk35 min
Apr 19, 9:06 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Norfolk, City of Virginia Beach54 min
Apr 19, 9:49 PM EDTSpecial Marine WarningAKQ86 min
Apr 19, 9:55 PM EDTSpecial Weather StatementAKQAccomack, Northampton65 min
Apr 19, 10:02 PM EDTSpecial Weather StatementAKQCity of Virginia Beach58 min
Apr 19, 10:22 PM EDTSevere Thunderstorm WarningAKQCity of Virginia Beach40 min
Apr 19, 10:47 PM EDTSpecial Weather StatementAKQAccomack, Northampton58 min
Apr 19, 11:03 PM EDTSpecial Marine WarningAKQ57 min
Apr 20, 12:05 AM EDTSpecial Marine WarningAKQ55 min
Apr 20, 2:48 AM EDTTornado WarningAKQCity of Virginia Beach42 min
Apr 20, 2:50 AM EDTSpecial Marine WarningAKQ40 min
Apr 20, 3:36 AM EDTSpecial Marine WarningAKQ69 min
Apr 20, 3:55 PM EDTRiver Flood WarningAKQChesterfield, Henrico, City of Richmond44 hr
Apr 20, 7:20 PM EDTSmall Craft AdvisoryAKQ3 hr

Nearby

Tornado Warnings in Virginia, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.